There is reason to believe that substances circulating in the community are stronger than usual:
- 14 overdoses have occurred in the past two weeks, including one suspected-overdose death.
- Some overdoses have indicated the presence of coloured-Fentanyl, including yellow, red, pink, and purple varieties.
- If you are using alone, the National Overdose Response Service is a free and anonymous service that you can call to check in on you. Available toll-free, 24/7 at: 1-888-688-NORS (6677).
Reduce your risk of overdose
- Carry naloxone
- Never use alone*
- Start low and go slow (e.g., with any new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre – open Monday through Sunday, 9 a.m. to 5 p.m. Last entry at 4 p.m.
*It’s important to maintain 2 metres distance to protect yourself during the COVID-19 Pandemic. Phone a friend or call the Overdose Prevention Line (1-888-853-8542) to make sure someone is available to check up on you.